# SDR REXA2018052540412

- Difficulty date: May 14, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 24,961 hours, 16,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT OVERWING EMERGENCY LIGHT INOPERATIVE.   REMOVED & REPLACED THE  EMERGENCY LIGHT AND LENS IAW  AMM 33-51-15.
